# SDR CA020701001

- Difficulty date: June 21, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT WINDSHIELD CRACKED DURING TURNAROUND REPLACED WINDSHIELD IAW AMM 56-11-01 - OPS TEST TEMP CONTROLLED STATUS. AND LEAK CHECK STATUS.
